# SDR SWIA201436010

- Difficulty date: January 8, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 25,276 hours, 21,006 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT FS 621 AFT PRESS BULKHEAD ON WEB AT LBL 18.00 BETWEEN WL 120.43 & WL 73.50.  C-CHECK REPAIRED THE CRACK AT FS 621 AFT PRESS BULKHEAD ON WEB AT LBL 18.00 BETWEEN WL 120.43 & WL 73.50 IAW REO.
